Two in hospital in Dorset over 'contaminated' heroin
Two people are seriously ill in hospital after it is thought they took contaminated heroin, health chiefs in Dorset have said.
The patients have suffered side-effects including groin abscesses, infected blood clots and chest pains.
Both said the "orange-coloured" heroin was from the same batch and was a different texture to normal.
NHS Bournemouth and Poole said it was working with police to warn users in the area.
Dr Adrian Dawson, director of public health for Bournemouth and Poole, said: "We know that this has come through dealers so is accessed in person rather than on the internet.
"We know that the two patients have become unwell through the same contaminated batch.
"If you or someone you know may be likely to come into contact with this substance then I advise you strongly to avoid it and contact your local drug services for advice."